MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device was received for evaluation.A visual inspection found missing green pump door, worn recessed feet and enclosure paint scratched.Functional testing passed.The cause of the condition could not be confirmed because pump door was not returned for evaluation; however, the threaded holes on the top were inspected and they were not stripped.Therefore the reported problem is not confirmed.The green pump cover and two shoulder screws was replaced during the service refurbishment process.A service history review revealed no indication that the parts replaced caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an em2400 main compounder module had stripped screws on the green (pump) door.This was identified during an unspecified process step.There was no patient involvement.No additional information is available.

Brand Name
EM 2400, MAIN MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9982881
Report Number1416980-2020-02292
Device Sequence Number4442291
Product Code NEP
UDI-Device Identifier00085412482637
UDI-Public(01)00085412482637
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2400M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1